Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 15 September 2014

IDENTIFICATION OF PERIODIC AUTOREGRESSIVE MOVING-AVERAGE TIME SERIES MODELS WITH R

Hazem I. El Shekh Ahmed1, Raid B. Salha2 & Diab I. AL-Awar3

Journal of Mathematics and Statistics, Volume 10, Issue 3, pp. 358–367 · doi.org/10.3844/jmssp.2014.358.367

12,904 accesses22,952 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Periodic autoregressive moving average PARMA process extend the classical autoregressive moving average ARMA process by allowing the parameters to vary with seasons. Model identification is the identification of a possible model based on an available realization, i.e., determining the type of the model with appropriate orders. The Periodic Autocorrelation Function (PeACF) and the Periodic Partial Autocorrelation Function (PePACF) serve as useful indicators of the correlation or of the dependence between the values of the series so that they play an important role in model identification. The identification is based on the cut-off property of the Periodic Autocorrelation Function (PeACF). We derive an explicit expression for the asymptotic variance of the sample PeACF to be used in establishing its bands. Therefore, we will get in this study a new structure of the periodic autocorrelation function which depends directly to the variance that will derived to be used in establishing its bands for the PMA process over the cut-off region and we have studied the theoretical side and we will apply some simulated examples with R which agrees well with the theoretical results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ahmed, H. I. E. S., Salha, R. B. & AL-Awar, D. I. (2014). IDENTIFICATION OF PERIODIC AUTOREGRESSIVE MOVING-AVERAGE TIME SERIES MODELS WITH R. Journal of Mathematics and Statistics, 10(3), 358–367. https://doi.org/10.3844/jmssp.2014.358.367

Licence
© Science Publications
Issue
Volume 10, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
IDENTIFICATION OF PERIODIC AUTOREGRESSIVE MOVING-AVERAGE TIME SERIES MODELS WITH RJournal of Mathematics and Statistics · Volume 10, Issue 3 · pp. 358–367 · © Science PublicationsDownload